# SDR VNAA202204039993

- Difficulty date: April 3, 2022
- Submitted: April 3, 2022
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 41,273 hours, 30,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: SH670321275
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM FS 333 AT STRG. 17 RBL FLOOR STRUCTURE PAX CABIN.                                                                                    
                                                                                
CORRECTIVE ACTION:CORROSION ON FLOOR BEAM FS 333 AT STRG. 17 RBL FLOOR STRUCTURE PAX CABIN.WAS REPAIRED PER EA 
   22-C7-53-0209 REV. IR
